PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Extremal vectors and rectifiability

Per Enflo, Aderaw Fenta

Abstract


The concept of extremal vectors of a linear operator with a dense range but not onto on a Hilbert space was introduced by P. Enflo in 1996 as a new approach to study invariant subspaces. Following this, there were several studies on analytic and geometric properties of backward minimal vectors and their applications to construction of invariant subspaces. In this paper, we consider one other property: rectifiability. We show that in general curves that map numbers to backward minimal vectors are not rectifiable.

Quaestiones Mathematicae 34(2011), 119-123



http://dx.doi.org/10.2989/16073606.2011.570306
AJOL African Journals Online